MathSciNet Relay Station
MathSciNet bibliographic data
MR1106974 (92f:11057) 11E20
Lehman, J. Larry Levels of positive definite ternary quadratic forms. Math. Comp. 58 (1992), no. 197, 399–417, S17–S22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement